Zhukovskii, M. E.

Issue Section Title Abstract File
Vol 484, No 5 (2019) Mathematics A disproof of the zero-one law for existential monadic second order properties of sparse binomial random graphs Abstract PDF
Vol 486, No 2 (2019) Mathematics Zero­one laws for sentences with k variables Abstract PDF
Vol 488, No 6 (2019) Mathematics The size of a maximum subgraph of the random graph with a given number of edges Abstract PDF

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies